MathSciNet Relay Station
MathSciNet bibliographic data
MR806212 (87h:60102) 60G55 (60K35)
Cox, J. Theodore; Griffeath, David Occupation times for critical branching Brownian motions. Ann. Probab. 13 (1985), no. 4, 1108–1132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement